# SDR UPS03141088

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 5906
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A WITH OVERHEAD EMERGENCY EXIT LIGHT SWITCH IN THE ARMED POSITION.  ALL EXIT LIGHTS CAME ON INTERMITTENTLY IN FLIGHT.     REPLACED EPSU P33-51-14, OPS CHECK OK
